- Dr. You can buy Max Paracetamol 500 mg 20 tablets for the great price of CZK 35.
- 8595566452285 catalog marking of the product
- cheap price of Dr. Max Paracetamol 500 mg 20 tablets Dr. Max
Info: Dr. Max Paracetamol 500 mg 20 tablets Dr. Max Joint pain
Adults and adolescents from 15 years old take 1-2 tablets several times a day after at least 4 hours, a maximum of 8 tablets in 24 hours. Adolescents from 12 to 15 years old (40-50 kg) take 1 tablet several times a day with an interval between doses of at least 6 hours. If necessary, the interval between doses can be shortened to 4 hours, but a maximum of 6 tablets per day. Children from 6 to 12 years old (with a body weight of more than 20 kg) take ½-1 tablet several times a day with an interval between doses of at least 6 hours. If necessary, the interval between doses can be shortened to 4 hours, the maximum daily dose is 3 tablets.
The active substance is paracetamol 500 mg in one tablet.
Other ingredients are pre-swollen corn starch, povidone 25, croscarmellose sodium, microcrystalline cellulose 102, colloidal anhydrous silicon dioxide, magnesium stearate.
Alcohol must not be consumed during treatment with Paracetamol Dr.Max 500 mg. Do not take the product in combination with other medicinal products containing paracetamol.
Dr.Max Paracetamol 500 mg helps with mild to moderate pain (headache, tooth, back, muscle and joint pain during flu) and reduces fever. It is intended for adults and children from 6 years of age.
On the DRMAX.CZ e-shop you will not find another best-selling joint pain from quality manufacturers Dr. Max always at great prices.
|Manufacturer||Dr. Max Joint pain|
|Availability||In stock 08/26/2023|